# SDR SWAA2022022108380

- Difficulty date: July 10, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE IS CRACKED AT STA 400 TO 420 RBL 26 / REMOVED CRACKED BAFFLE AT FWD CARG AT STA400 TO 420 RBL26 I.A.W. SRM 51-40-02-0G-00. FABRICATED AND DRILLED NEW BAFFLE AND CLIPS I.A.W. SRM 51-40-05-0G-00. INSTALLED BAFFLE AND CLIPS I.A.W. SRM 51-40-02-0G-00 AND BOEING DWG 143A7505
